Regular and Chaotic Dynamics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Regul. Chaotic Dyn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Regular and Chaotic Dynamics, 2019, Volume 24, Issue 1, Pages 36–60
DOI: https://doi.org/10.1134/S1560354719010027
(Mi rcd388)
 

This article is cited in 11 scientific papers (total in 11 papers)

Sub-Finsler Geodesics on the Cartan Group

Andrei A. Ardentova, Enrico Le Donneb, Yuri L. Sachkova

a Program Systems Institute of RAS, Pereslavl-Zalessky, Yaroslavl Region, 152020 Russia
b Department of Mathematics and Statistics, P.O. Box 35, FI-40014, University of Jyväskylä, Finland
Citations (11)
References:
Abstract: This paper is a continuation of the work by the same authors on the Cartan group equipped with the sub-Finsler norm. We start by giving a detailed presentation of the structure of bang-bang extremal trajectories. Then we prove upper bounds on the number of switchings on bang-bang minimizers. We prove that any normal extremal is either bang-bang, or singular, or mixed. Consequently, we study mixed extremals. In particular, we prove that every two points can be connected by a piecewise smooth minimizer, and we give a uniform bound on the number of such pieces.
Keywords: Sub-Finsler geometry, time-optimal control, geometric control, Cartan group.
Funding agency Grant number
Russian Science Foundation 17-11-01387
Academy of Finland 288501
European Research Council 713998
The work of A. Ardentov and Yu. Sachkov was supported by the Russian Science Foundation under grant 17-11- 01387 and performed at the Ailamazyan Program Systems Institute of the Russian Academy of Sciences. E. Le Donne was partially supported by the Academy of Finland (grant 288501 “Geometry of sub-Riemannian groups”) and by the European Research Council (ERC Starting Grant 713998 GeoMeG “Geometry of Metric Groups”).
Received: 24.09.2018
Accepted: 16.10.2018
Bibliographic databases:
Document Type: Article
MSC: 49J15, 49K15
Language: English
Citation: Andrei A. Ardentov, Enrico Le Donne, Yuri L. Sachkov, “Sub-Finsler Geodesics on the Cartan Group”, Regul. Chaotic Dyn., 24:1 (2019), 36–60
Citation in format AMSBIB
\Bibitem{ArdLe Sac19}
\by Andrei A. Ardentov, Enrico Le Donne, Yuri L. Sachkov
\paper Sub-Finsler Geodesics on the Cartan Group
\jour Regul. Chaotic Dyn.
\yr 2019
\vol 24
\issue 1
\pages 36--60
\mathnet{http://mi.mathnet.ru/rcd388}
\crossref{https://doi.org/10.1134/S1560354719010027}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000457880700002}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85061082895}
Linking options:
  • https://www.mathnet.ru/eng/rcd388
  • https://www.mathnet.ru/eng/rcd/v24/i1/p36
  • This publication is cited in the following 11 articles:
    1. Yu. L. Sachkov, “Left-invariant optimal control problems on Lie groups that are integrable by elliptic functions”, Russian Math. Surveys, 78:1 (2023), 65–163  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. Valentina Franceschi, Roberto Monti, Alberto Righini, Mario Sigalotti, “The Isoperimetric Problem for Regular and Crystalline Norms in H1”, J Geom Anal, 33:1 (2023)  crossref
    3. Alexey Podobryaev, 2022 16th International Conference on Stability and Oscillations of Nonlinear Control Systems (Pyatnitskiy's Conference), 2022, 1  crossref
    4. Podobryaev A.V., “Casimir Functions of Free Nilpotent Lie Groups of Steps 3 and 4”, J. Dyn. Control Syst., 27:4 (2021), 625–644  crossref  mathscinet  isi  scopus
    5. A. Montanari, D. Morbidelli, “Multiexponential maps in Carnot groups with applications to convexity and differentiability”, Ann. Mat. Pura Appl., 200:1 (2021), 253–272  crossref  mathscinet  zmath  isi  scopus
    6. Pozuelo J., Ritore M., “Pansu-Wulff Shapes in H-1”, Adv. Calc. Var., 2021  crossref  isi  scopus
    7. Yuri L. Sachkov, “Periodic Controls in Step 2 Strictly Convex Sub-Finsler Problems”, Regul. Chaotic Dyn., 25:1 (2020), 33–39  mathnet  crossref
    8. Yu. L. Sachkov, “Coadjoint Orbits and Time-Optimal Problems for Step-2 Free Nilpotent Lie Groups”, Math. Notes, 108:6 (2020), 867–876  mathnet  crossref  crossref  mathscinet  isi  elib
    9. Yu. L. Sachkov, “Periodic time-optimal controls on two-step free-nilpotent Lie groups”, Dokl. Math., 101:3 (2020), 262–264  mathnet  crossref  crossref  zmath  elib
    10. E. Hakavuori, “Infinite geodesics and isometric embeddings in Carnot groups of step 2”, SIAM J. Control Optim., 58:1 (2020), 447–461  crossref  mathscinet  zmath  isi  scopus
    11. M. Sigalotti, “Bounds on time-optimal concatenations of arcs for two-input driftless 3D systems”, IFAC-PapersOnLine, 53:2 (2020), 6863  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Statistics & downloads:
    Abstract page:320
    References:88
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025